# SDR SWAA020741

- Difficulty date: April 8, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 63,981 hours, 69,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, ON WALK AROUND INSPECTION FOUND FUSELAGE SKIN CRACKED (2 EA) AT STR 10L, BS 670 AND BS 680.  REPAIRED SKIN PER SWA RA.
